Alert archive / Ohio / Lake Effect Snow Warnings in 2006

Lake Effect Snow Warning 2, NWS Cleveland, OH

February 12, 2006Ashtabula County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this lake effect snow warning at Feb 12, 2006, 8:52 AM EST for Ashtabula County, Geauga County, Lake County, Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2006, 8:52 AM EST (13:52 UTC)
Expired
Feb 12, 2006, 3:10 PM EST
In force
6 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 74 km from the middle of the area, began a volume at 13:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 1.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2006-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2006-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
601 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 121352
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
852 AM EST SUN FEB 12 2006


OHZ012>014-089-122200-
/O.NEW.KCLE.LE.W.0002.060212T1352Z-060212T2200Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
852 AM EST SUN FEB 12 2006

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

NORTH TO NORTHWEST WINDS OFF OF LAKE ERIE WILL CAUSE LOCALLY HEAVY
LAKE EFFECT SNOW SHOWERS TO CONTINUE ACROSS THE NORTHEAST OHIO
SNOWBELT REGIONS TODAY. AREAS IN THE WARNING AREA CAN EXPECT AN
ADDITIONAL 4 TO 7 INCHES OF SNOW FALL TODAY. ADDITIONAL LIGHTER
SNOWFALL IS EXPECTED TONIGHT.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ011-021>023-122200-
/O.NEW.KCLE.LE.Y.0004.060212T1352Z-060212T2200Z/
CUYAHOGA-SUMMIT-PORTAGE-TRUMBULL-
INCLUDING THE CITIES OF...CLEVELAND...AKRON...RAVENNA...WARREN
852 AM EST SUN FEB 12 2006

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CAUSE AN ADDITIONAL 2 TO 5 INCHES OF
SNOW TODAY ON NORTHERLY WINDS OFF OF LAKE ERIE. THE HEAVIEST
SNOWFALL WILL BE FROM EASTERN EASTERN CUYAHOGA COUNTY THROUGH THE
NORTHERN PARTS OF SUMMIT...PORTAGE AND TRUMBULL COUNTIES WHERE
SOME OF THE SNOW SHOWERS WILL BE LOCALLY HEAVY AT TIMES. EXPECT
THE SNOW BECOME LIGHTER BY EVENING.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

MRD
5 follow-up statements
000 
WWUS41 KCLE 122010
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EST SUN FEB 12 2006

...OCCASIONAL LAKE EFFECT SNOW SHOWERS TONIGHT AND MONDAY MORNING.

.NORTHWEST WINDS WILL EVENTUALLY TURN TO THE WEST OVERNIGHT.
THIS WILL ALLOW FOR LAKE EFFECT SNOW SHOWERS TO CONTINUE ACROSS
NORTHEAST OHIO AND LATER DEVELOP ACROSS NORTHWEST PENNSYLVANIA.

OHZ012>014-089-130500-
/O.CAN.KCLE.LE.W.0002.000000T0000Z-060212T2200Z/
/O.NEW.KCLE.LE.Y.0005.060212T2010Z-060213T1700Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
310 PM EST SUN FEB 12 2006

...LAKE EFFECT SNOW WARNING IS CANCELLED...
...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY.
THE LAKE EFFECT SNOW WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS WILL CONTINUE FOR MUCH OF THE NIGHT AND TURN TO
THE WEST TOWARD MORNING. THIS WILL ALLOW LAKE EFFECT SNOW SHOWERS
TO DEPOSIT 3 TO LOCALLY 5 INCHES OF SNOWFALL TONIGHT WITH A COUPLE
ADDITIONAL INCHES POSSIBLE MONDAY MORNING. WINDS BY MONDAY
AFTERNOON SHOULD BE SHIFTING MORE TO THE SOUTHWEST AND THEREFORE
ALLOWING THE LAKE EFFECT TO SUBSIDE. 

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OHZ011-021>023-122115-
/O.CAN.KCLE.LE.Y.0004.000000T0000Z-060212T2200Z/
CUYAHOGA-SUMMIT-PORTAGE-TRUMBULL-
INCLUDING THE CITIES OF...CLEVELAND...AKRON...RAVENNA...WARREN
310 PM EST SUN FEB 12 2006

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. ALTHOUGH SNOW SHOWERS ARE STILL LIKELY
TONIGHT...ANY ADDITIONAL SNOWFALL IS EXPECTED TO BE LIGHT. 

$$

PAZ001>003-130500-
/O.NEW.KCLE.LE.Y.0005.060212T2010Z-060213T1700Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
310 PM EST SUN FEB 12 2006

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 12 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM EST MONDAY.

LAKE EFFECT SNOW SHOWERS ARE EXPECTED TO DEVELOP LATER TONIGHT AS
THE WINDS CHANGE FROM NORTHWEST TO WEST. THIS WILL ALLOW SNOW
SHOWERS TO DEPOSIT 3 TO LOCALLY 5 INCHES OF SNOW TONIGHT. THE SNOW
WILL CONTINUE INTO MONDAY MORNING...WITH AN ADDITIONAL 1 TO
LOCALLY 3 INCHES POSSIBLE.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

OUDEMAN/MRD
000 
WWUS41 KCLE 170225
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 PM EST THU FEB 16 2006

OHZ012>014-089-PAZ001>003-171200-
/O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
925 PM EST THU FEB 16 2006

...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY AFTERNOON...

A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM FRIDAY EVENING
THROUGH SATURDAY AFTERNOON. 

A COLD WEST TO NORTHWEST FLOW WILL CAUSE SNOW SHOWERS TO DEVELOP
IN THE WATCH AREA FRIDAY EVENING AND CONTINUE INTO SATURDAY.
SINCE THIS IS LAKE EFFECT NOT EVERYONE WILL GET THE SAME AMOUNT
OF SNOW AND IT WILL ALSO DEPEND ON THE WIND DIRECTION WHO GETS
THE HEAVIEST SNOW. BY LATE SATURDAY AFTERNOON SNOWFALL AMOUNTS
MAY RANGE FROM A FEW INCHES UP TO 8 INCHES IN THE WATCH AREA.

A LAKE EFFECT SNOW WATCH MEANS THAT SIGNIFICANT WINTER WEATHER IS
POSSIBLE IN LOCALIZED AREAS WITHIN THE NEXT 36 HOURS. STAY TUNED
TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER
DETAILS OR UPDATES.

$$

OUDEMAN
000 
WWUS41 KCLE 170931
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EST FRI FEB 17 2006

OHZ012>014-089-PAZ001>003-171745-
/O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
431 AM EST FRI FEB 17 2006

...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH SATURDAY AFTERNOON...

A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM THIS EVENING
THROUGH SATURDAY AFTERNOON FOR THE SNOWBELT OF NORTHEAST OHIO AND
NORTHWEST PENNSYLVANIA.

A COLD WEST TO NORTHWEST FLOW WILL CAUSE HEAVIER SNOW SHOWERS TO
DEVELOP IN THE WATCH AREA THIS EVENING AND CONTINUE INTO SATURDAY.
SNOW AMOUNTS WILL LIKELY VARY FROM A COUPLE OF INCHES TO OVER 6
INCHES WHERE THE SNOW SHOWERS ARE PERSISTENT. TEMPERATURES WILL
DROP TO NEAR 10 DEGREES TONIGHT WITH WIND CHILLS BELOW ZERO AT TIMES.

RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST FOR
POSSIBLE ADVISORIES OR WARNINGS CONCERNING THE LAKE EFFECT SNOW.

$$
000 
WWUS41 KCLE 171555
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 AM EST FRI FEB 17 2006

OHZ012>014-089-PAZ001>003-180000-
/O.CON.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
1055 AM EST FRI FEB 17 2006

...LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM 7 PM EST THIS
EVENING THROUGH SATURDAY AFTERNOON...

A LAKE EFFECT SNOW WATCH REMAINS IN EFFECT FROM 7 PM EST THIS
EVENING THROUGH SATURDAY AFTERNOON. 

A COLD WEST TO NORTHWEST FLOW WILL CAUSE HEAVIER SNOW SHOWERS TO
DEVELOP IN THE WATCH AREA THIS EVENING AND CONTINUE INTO
SATURDAY. SNOW AMOUNTS WILL LIKELY VARY FROM A COUPLE OF INCHES
TO OVER 6 INCHES WHERE THE SNOW SHOWERS ARE PERSISTENT. TEMPERATURES
WILL DROP TO NEAR 10 DEGREES TONIGHT WITH WIND CHILLS BELOW ZERO
AT TIMES.

RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECAST FOR
POSSIBLE ADVISORIES OR WARNINGS CONCERNING THE LAKE EFFECT SNOW.

$$
KUBINA
000
WWUS41 KCLE 172028
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EST FRI FEB 17 2006

OHZ012>014-089-172130-
/O.CAN.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/
LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...MENTOR...CHARDON...JEFFERSON...
ASHTABULA
328 PM EST FRI FEB 17 2006

...LAKE EFFECT SNOW WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WATCH. 

WHILE SNOW SHOWERS AND EVEN A FEW SQUALLS ARE EXPECTED TONIGHT
AND SATURDAY...SNOWFALL AMOUNTS ARE NOT EXPECTED TO BECOME HEAVY.

$$

PAZ001>003-180430-
/O.UPG.KCLE.LE.A.0002.060218T0000Z-060218T2100Z/
/O.NEW.KCLE.LE.Y.0006.060218T0000Z-060218T2100Z/
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD-
INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE
328 PM EST FRI FEB 17 2006

...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO
4 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 4 PM EST SATURDAY. THE LAKE EFFECT SNOW WATCH IS NO LONGER IN
EFFECT. 

A COLD WEST TO NORTHWEST FLOW WILL CAUSE LAKE EFFECT SNOW SHOWERS
TO DEVELOP ACROSS NORTHWEST PENNSYLVANIA TONIGHT AND CONTINUE INTO
SATURDAY. SNOW AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED TONIGHT WITH
ANOTHER 2 TO 4 INCHES ON SATURDAY. IN ADDITION...WINDS OF 15 TO 25
MPH WILL CAUSE SOME BLOWING AND DRIFTING.

ALSO WITH TEMPERATURES EXPECTED TO DROP TO TO BETWEEN 10 AND 15
DEGREES...WIND CHILL VALUES WILL DROP TO BETWEEN 10 AND 15 DEGREES 
BELOW ZERO.

IN LAKE EFFECT SNOW...THE WEATHER CAN VARY FROM LOCALLY HEAVY
SNOW IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU
WILL BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES
IN ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER
RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR
UPDATES.

$$

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Feb 12, 6:15 AM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 12, 6:15 AM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
615 AM EST SUN FEB 12 2006

.AVIATION(12Z-12Z)...
WEAK WAVE ROTATING AROUND UPPER LOW RESPONSIBLE FOR BRIEF 2 TO 3 HR
BURST OF LIFR SNOW AT CLE THIS MORNING...DEPOSITING A QUICK 1 TO 2
INCHES OF SNOWFALL AT THE FIELD.  SNOWBAND IS ALMOST COMPLETELY
INLAND AT THIS POINT...FEEL THAT IT WILL CONTINUE TO PROPAGATE TO
THE SOUTHEAST AND AFFECT CAK AND POSSIBLY YNG BETWEEN 12Z AND
15Z...EXPECTING BRIEF PERIODS OF IFR CIGS AND VSBYS WITHIN THE MOST
INTENSE PERIODS OF SNOW. CONDITIONS AT CLE SHOULD IMPROVE
DRAMATICALLY AS SOON AS THE BAND MOVES SOUTH OF THE FIELD WITH MVFR
VSBYS LINGERING THROUGH MID MORNING. ERI WILL ALSO SEE SNOW THIS
MORNING...IFR AT TIMES...AND LIKE CLE...SHOULD RECOVER TO MVFR BY
LATE MORNING.

WINDS WILL REALIGN AND BECOME NORTHWESTERLY THIS
AFTERNOON...EVENTUALLY BACKING ALL THE WAY TO 260-280 BY LATE
AFTERNOON.  THIS SHOULD SET UP PERIODS OF MVFR/IFR SNOW AT ERI AND
YNG THROUGH THE END OF THE FORECAST PERIOD. WILL HOLD OFF ON
RESTRICTING VSBYS FOR SNOW AT CLE AND CAK AS THEY SHOULD BE SPARED
THE MAJORITY OF THE WEST-EAST ORIENTED SNOWBANDS.

NOT TO BE FORGOTTEN...TOL FDY AND MFD WILL BE IN THE CLEAR THIS
MORNING THROUGH EARLY AFTERNOON...BUT LIKELY EXPERIENCE MVFR SNOW
SHOWERS DUE TO LAKE MICHIGAN BANDS. MFD MAY SEE IFR VSBYS DUE TO
UPSLOPE EFFECTS...BUT NOT UNTIL CLOSER TO MIDNIGHT.

&&

.SHORT TERM (TODAY-WED)...
NLY FLOW OVER AREA FORCED BY EAST COAST LOW WILL BRING LAKE SNOW
SHOWERS TO THE AREA TODAY.  LOW CONTINUES MOVG NE TDA UP AND OFF THE
COAST WHICH WILL ALLOW WINDS TO BACK THROUGHOUT THE DAY.  XPC THIS
TO HELP TO LIMIT ACCUMS AS BANDS WILL BE SHIFTING THRU THE DAY AS
WELL.  FOR THE MORNING NNELY FLOW HAS ALLOWED TWO BANDS TO DVLP. ONE
ACRS KCLE AND ONE ACRS ASHTABULA CO.  ORAGRAPHIC LIFT ALSO HELPING
TO ESTABLISH SHWRS ACRS LAKE AND GEAUGA COUNTIES AS WELL.  XPC THIS
GNRL PTTN TO CONTINUE THRU THE MORNING BASED ON BUFKIT FCST FLOW.
BY AFTERNOON WNDS SHIFT TO NW FAVORING LOCALS EAST OF CLE AND INTO
NWRN PA.  BUFKIT ALSO SHOWS DRY AIR AROUND 5KFT WHERE TEMPERATURES
ARE FAVORABLE FOR CRYSTAL GROWTH SO THIS TOO WILL LIMIT ACCUMS.
MSTR IS HWVR A BIT BETTER OVER ERI.  WILL GO WITH CAT POPS IN
FAVORED SNOW AREAS AND DROP BACK TO CHC OUTSIDE.  TNGT FLOW REMAINS
290 TO 300 THRU MOST OF THE NIGHT WHICH WOULD FAVOR NWRN PA.  MSTR
ALSO DEEPENS FROM TODAY AND INVN LIFTS.  WILL INCREASE ACCUMS TO 2
TO 4 INCHES OVERNIGHT.  MONDAY ETA CONTINUES TO SHOW -14C AT 850MB
ACRS THE LAKE IN WNW FLOW THRU AT LEAST THE MORNING.  DURG THE AFTN
FLOW BACKS WHICH SHOULD PUSH ANY BANDS OFF SHORE.  WILL GO WITH
ANOTHER 1 TO 3 INCHES MAINLY IN NWRN PA.  MONDAY AFTN AND NIGHT WARM
ADVN PTTN SET UP ACRS THE AREA AND ALLOW FOR ABV FREEZING TEMPS TUES
AND WED.  GFS MORE MOIST MONDAY NIGHT THAN ETA.  ATTM FCST IS DRY
AND WL KP CONTINUITY.  GFS HWVR KPS DP MSTR N OF THE AREA TUES AND
WED SO WL CONT WITH DRY AND PC FCST.

&&

.LONG TERM(THU-SAT)...
EXTENDED MAY OFFER A WARMUP PERIOD WITH TEMPS 45+ FOR MID WEEK IF
OPERATIONAL GFS HOLDS TRUE.  AT ANY RATE RELATIVELY ZONAL FLOW WILL
HAVE TEMPERATURES AT OR ABOVE NORMS.  LOW PRESSURE SYSTEM FOR END OF
THE WEEK WITH STRENGTH AND TIMING DIFFERENCES FROM RUN TO RUN AND
BETWEEN MODELS.  OPERATIONAL GFS WITH WARMEST OF THE ENSEMBLES WITH
A STRONGER LOW AND THEREFORE MORE ABILITY TO PUSH WARMER AIR
NORTHWARD.  NUDGED TEMPS UP IN THE EXTENDED WITH ECMWF/HPC
TIMING/STRENGTH.  THEREFORE RA AND RA/SN IN THE WX GRIDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...NONE.
.PA...NONE.

&&

SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...LEINS
Hazardous weather outlook, Feb 12, 6:35 AM EST, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
635 AM EST SUN FEB 12 2006

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131145-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-
635 AM EST SUN FEB 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-131145-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
635 AM EST SUN FEB 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:52 AM ESTLake Effect Snow AdvisoryCLECuyahoga, Portage, Summit, Trumbull6 hr
Feb 12, 3:10 PM ESTLake Effect Snow AdvisoryCLEAshtabula, Geauga, Lake19 hr

Nearby

Lake Effect Snow Warnings in Ohio, 2006Every lake effect snow warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.